On locally self-similar fractional random fields indexed by a manifold

Lacaux, Celine, Istas, Jacques, Lacaux, Céline . International Journal of Stochastic Modelling and Applications 2013. 85 (3) :489-499

Locate this article in:

Bibtex

@article{CIS-268628,
  Author = {Lacaux, Celine and Istas, Jacques and Lacaux, Céline},
  Title = {On locally self-similar fractional random fields indexed by a manifold},
  Journal = {International Journal of Stochastic Modelling and Applications},
  Volume = {85},
  Number = {3},
  Year = {2013},
  Pages = {489--499},
  Keywords = {This issue is dedicated to the memory of John T. Lewis, 1932-2004, Local self-similarity}
}

Similar articles